# SDR YENA2024041600601

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING OPERATION TEST ON EMERGENCY WON'T TURN ON EXTERIOR LIGHT ON LH OVERWING LH;  EMERGENCY LIGHT POWER UNIT 5 WAS REPLACED PER EMB 190 FIM 33-50-00-810-811-A,AMM 33-50-01-00-801-A,AMM 33-50-01-400-801-A, SATISFACTORY TEST.
